# SDR SWIA200617619

- Difficulty date: December 2, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 7,893 hours, 6,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT INBOARD END OF PULLEY BRACKET FS 484 RBL36 CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CLIP PN 601R31171-9 PO 73742 AT INBD END OF PULLEY BRACKET FS484 RBL 36 IAW CRJ 200 SRM 51-77-00 PG 1 PARA 3.
